# SDR DL76L081499

- Difficulty date: November 5, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 87,016 hours, 12,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK TEMP EICAS MESSAGE WITH LEFT PACK INOP LIGHT RESET PER QRH WITH SAME RESULT.  NO AUTO EVEN GENERATED.  BITE PACK CONTROLLER NO FAULTS OPENED PACK BAY AND INSPECTED AREA FOR DUCT LEAKS WHILE OPERATING PACK.  PACKS OPERATE NORMAL COULD NOT REPRODUCE PROBLEM NO HISTORY.
